# SDR ARWA9606063

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Translating Ring
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE TRANSLATING RING HAS 2 INCH CRACK IN RT FORWARD UPPER STRINGER.  REPAIRED UPPER STRINGER IAW DC-8 SRM 78-3-3.
